RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 372–386 (Mi tmf5351)  

This article is cited in 2 scientific papers (total in 3 papers)

Fock functional method and gauge invariance

Yu. V. Novozhilov


Abstract: Foek's functional method is generalized to the case of non-Abelian gauge theories. Gauge-invariant quark and gluon creation operators are constructed. It is shown that the gauge-invariant states can be classified in accordance with the non-Abelian charge. It is shown that there exists a gauge-invariant state without particles with a complicated structure.

Full text: PDF file (1676 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 881–890

Bibliographic databases:

Received: 12.06.1984

Citation: Yu. V. Novozhilov, “Fock functional method and gauge invariance”, TMF, 60:3 (1984), 372–386; Theoret. and Math. Phys., 60:3 (1984), 881–890

Citation in format AMSBIB
\Bibitem{Nov84}
\by Yu.~V.~Novozhilov
\paper Fock functional method and gauge invariance
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 372--386
\mathnet{http://mi.mathnet.ru/tmf5351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768165}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 881--890
\crossref{https://doi.org/10.1007/BF01017889}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5351
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andrianov, Yu. V. Novozhilov, “Gauge fields and correspondence principle”, Theoret. and Math. Phys., 67:2 (1986), 448–464  mathnet  crossref  mathscinet  isi
    2. Yu. V. Novozhilov, “Bosonization in models of technicolor type”, Theoret. and Math. Phys., 69:3 (1986), 1212–1220  mathnet  crossref  isi
    3. M. A. Braun, “Yu. V. Novozhilov: Creative path”, Theoret. and Math. Phys., 184:3 (2015), 1203–1212  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:65
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019